# SDR SWAA2024031362064

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 76,744 hours, 45,747 cycles
- System (JASC): 5240 · Service Doors
- Part: Cam
- Part number: NOTREPORTED
- Condition: Loose
- Location: R2 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE CAM LOOSE ON DOOR R2<[01] AFT SERVICE DOOR HANDLE RETIGHTENED IN ACCORDANCE WITH AMM 20-50-11.
